Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
m_26_montreal

Do you recommend using accutane for my acne problem???

Hello Guys,

I am pretty new here , this is actually my first post , i have acne since i was 19 years old and still, but it is away less than before , i do have acne mostly on my chin and some other area, what i am pretty sure about is that i alway get acne on same area !!!

My acne is not severe but when i use any medication it gets irritated and looks all red !!! i am currently using this Med. if you ever heard of , it is called Zineryt , it is very effective and when i use it my face looks very clear but alway red !!! i just dont wanna keep using it , i wanna get rid of my acne.

So do recommend using Accutane ??? is it for all acne problems ???

Your help is much appreciated.

Thank you

Share this post


Link to post
Share on other sites

if it's persistant like mine yes it's not only for severe cases should be used for mild cases to but at lower doses or what not

have you gone to a derm yet about it?

Share this post


Link to post
Share on other sites

yeah, deciding to get on accutane is a big step. people use accutane as the last step, when every product fails. your acne doesn't sound that bad, so imo maybe accutane might not be needed.

you should seriously go to a derm and talk to him/her about it. only they are certified and experienced to make a proper judgement. good luck and welcome to the forum! :D

Share this post


Link to post
Share on other sites

if it's persistant like mine yes it's not only for severe cases should be used for mild cases to but at lower doses or what not

have you gone to a derm yet about it?

Hello bro,

well, i have seen a derm and she told me to use some kind of pills but not accutane !!!

yeah, deciding to get on accutane is a big step. people use accutane as the last step, when every product fails. your acne doesn't sound that bad, so imo maybe accutane might not be needed.

you should seriously go to a derm and talk to him/her about it. only they are certified and experienced to make a proper judgement. good luck and welcome to the forum! :D

I just dont know what to do !!! i have seen a derm twice but never mentioned accutane !!!! she just told me to take pills and use ointment , that's all.

By the way, thanks for your warm welcoming...

Regards

Share this post


Link to post
Share on other sites

I just dont know what to do !!! i have seen a derm twice but never mentioned accutane !!!! she just told me to take pills and use ointment , that's all.

By the way, thanks for your warm welcoming...

Regards

ok well first off, if there is anything i learned from going to alot of derm appointments, is that you have to be agressive and ask tons of questions. most of em just write some stuff off and hope you go away asap. :doubt:

what you should do is set up another appointment and talk to your derm and tell her you want to take accutane. ask her why she hasn't prescribed it to you yet. imo, i'm pretty sure the reason why she hasn't mentioned it to you is that in her medical opinion your acne probably isn't that severe to be on the tane and hopes that other methods will cure it. i noticed that derms first start off with giving you light topological medicine first. if that doesn't work, than they give you oral meds. finally if all of that fails, you usually go on the tane. it took me about 4-5 months of visiting my derm and him giving me tons of meds for him to finally give me accutane.

trust me, if there is another way of getting rid of acne w/out being on accutane, you should take it. i'm pretty sure your derm is doing that, giving you other meds to see if it helps solve your acne. again, just talk to your derm about the tane and see what they say about it. good luck!!! :D

Share this post


Link to post
Share on other sites

I just dont know what to do !!! i have seen a derm twice but never mentioned accutane !!!! she just told me to take pills and use ointment , that's all.

By the way, thanks for your warm welcoming...

Regards

ok well first off, if there is anything i learned from going to alot of derm appointments, is that you have to be agressive and ask tons of questions. most of em just write some stuff off and hope you go away asap. :doubt:

what you should do is set up another appointment and talk to your derm and tell her you want to take accutane. ask her why she hasn't prescribed it to you yet. imo, i'm pretty sure the reason why she hasn't mentioned it to you is that in her medical opinion your acne probably isn't that severe to be on the tane and hopes that other methods will cure it. i noticed that derms first start off with giving you light topological medicine first. if that doesn't work, than they give you oral meds. finally if all of that fails, you usually go on the tane. it took me about 4-5 months of visiting my derm and him giving me tons of meds for him to finally give me accutane.

trust me, if there is another way of getting rid of acne w/out being on accutane, you should take it. i'm pretty sure your derm is doing that, giving you other meds to see if it helps solve your acne. again, just talk to your derm about the tane and see what they say about it. good luck!!! :D

Hello bro,

Thanks alot for your informative reply...

well, i went to the clinc yesterday and i got referral to see dermatologist recommended by friends and i called him today to book an appointment though it will be on 18 of september !!! i guess it's not that long.

Regards

I just dont know what to do !!! i have seen a derm twice but never mentioned accutane !!!! she just told me to take pills and use ointment , that's all.

By the way, thanks for your warm welcoming...

Regards

ok well first off, if there is anything i learned from going to alot of derm appointments, is that you have to be agressive and ask tons of questions. most of em just write some stuff off and hope you go away asap. :doubt:

what you should do is set up another appointment and talk to your derm and tell her you want to take accutane. ask her why she hasn't prescribed it to you yet. imo, i'm pretty sure the reason why she hasn't mentioned it to you is that in her medical opinion your acne probably isn't that severe to be on the tane and hopes that other methods will cure it. i noticed that derms first start off with giving you light topological medicine first. if that doesn't work, than they give you oral meds. finally if all of that fails, you usually go on the tane. it took me about 4-5 months of visiting my derm and him giving me tons of meds for him to finally give me accutane.

trust me, if there is another way of getting rid of acne w/out being on accutane, you should take it. i'm pretty sure your derm is doing that, giving you other meds to see if it helps solve your acne. again, just talk to your derm about the tane and see what they say about it. good luck!!! :D

Hello bro,

Thanks alot for your informative reply...

well, i went to the clinc yesterday and i got referral to see dermatologist recommended by friends and i called him today to book an appointment though it will be on 18 of september !!! i guess it's not that long.

Regards

By the way, i wanna know " if he told me to take blood test before taking accutane, am i going to wait for another month to see him after doing the blood test????

Share this post


Link to post
Share on other sites

Just my observations from this board - not based on fact - but it seems that many people who suffer a quick relapse did not started out with mild acne. So, I would probably try other things first.

Share this post


Link to post
Share on other sites

My brother was on accutane for 6 months. He stopped, I dont know why but his acne is not as bad as before. The derm made my brother take blood tests a couple of times. The blood tests are important since accutane is a strong drug.

My husband was on accutane for 9 months when he was 18. He told me that it dried his skin a lot, he had to use a lip balm. At the beginning, he broke out even more than normal. I think that is normal. Now he doesnt have acne anymore.

Share this post


Link to post
Share on other sites

Used Accutane(roaccutane) my acne as very bad and i kept getting cysts that were scaring me badly. I used it after trying all the alternatives. It worked but had its sideaffects, when on the accutane i suffered from dry lips, which cut, i had to stay out the sun & basically be a vampire. Now i get dry skin round my nose, nothing seems to stop the dryness, I got to go to the dermatologist again....also i dont know if its the accutane or not but i seem to be down alot more than b4...anyway in my life a problem is replaced by another, this is probly the case with alot of ppl.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×